# SDR ASAA2015070912387

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,439 hours, 3,666 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI AND AFTER ENGINE GENERATOR PLACED ONLINE, RECEIVED AN "FMC DISAGREE" MESSAGE.  ACFT GROUNDED. COMPLIED WITH CHECKLIST, FMC MESSAGE NO LONGER DISPLAYED.
